# SDR DALA13068086307

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660, RBL 98, WL 199.8 SEAT TRACK FOUND CORRODED.  CORROSION REPAIR PERFORMED IAW SRM 53-00-52.  REPAIR 1, NEW REPAIR PART FABRICATED IAW SRM 53-00-52, REPAIR 1.
